Some boundary-value problems for systems of second-order equations of elliptic type on the plane
Doklady Akademii Nauk, Tome 160 (1965) no. 6, pp. 1275-1278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_6_a13,
author = {N. E. Tovmasyan},
title = {Some boundary-value problems for systems of second-order equations of elliptic type on the plane},
journal = {Doklady Akademii Nauk},
pages = {1275--1278},
year = {1965},
volume = {160},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_6_a13/}
}
N. E. Tovmasyan. Some boundary-value problems for systems of second-order equations of elliptic type on the plane. Doklady Akademii Nauk, Tome 160 (1965) no. 6, pp. 1275-1278. http://geodesic.mathdoc.fr/item/DAN_1965_160_6_a13/